Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 2, 2014, 3:07 PM PST. It took effect at Jan 3, 2014, 12:00 PM PST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2014, 3:07 PM PST (23:07 UTC)
- In effect from
- Jan 3, 2014, 12:00 PM PST
- Expired
- Jan 4, 2014, 3:00 PM PST
- In force
- 27 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
835 WHUS76 KEKA 022307 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 307 PM PST THU JAN 2 2014 PZZ470-030715- /O.NEW.KEKA.SC.Y.0001.140103T1800Z-140104T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 307 PM PST THU JAN 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 3 PM PST SATURDAY. * WINDS...NORTH WINDS INCREASING FRIDAY INTO FRIDAY NIGHT PEAKING BETWEEN 20 AND 30 KT WITH A FEW GUSTS TO 35 KT. * WAVES...NORTH SEAS BUILDING TO 7 TO 10 FT AT 8 SECONDS FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-030715- /O.NEW.KEKA.SC.Y.0001.140103T1800Z-140104T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 307 PM PST THU JAN 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 9 AM PST SATURDAY. * WINDS...NORTH WINDS INCREASING FRIDAY INTO FRIDAY NIGHT PEAKING BETWEEN 15 AND 25 KT WITH A GUSTS TO 30 KT. * WAVES...NORTH SEAS BUILDING TO 6 TO 9 FT AT 8 SECONDS FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
8 follow-up statements
720 WHUS76 KEKA 030657 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1057 PM PST THU JAN 2 2014 PZZ470-031500- /O.CON.KEKA.SC.Y.0001.140103T1800Z-140104T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1057 PM PST THU JAN 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 3 PM SATURDAY... * WINDS...N 5 TO 15 KT TONIGHT...INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH FRIDAY NIGHT. * WAVES...N 5 FT AT 15 SECONDS TONIGHT...BUILDING TO 7 TO 11 FT AT 8 SECONDS THROUGH FRIDAY NIGHT. SEAS WILL BEGIN TO SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-031500- /O.CON.KEKA.SC.Y.0001.140103T1800Z-140104T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1057 PM PST THU JAN 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 9 AM SATURDAY... * WINDS...N 10 TO 20 KT TONIGHT...INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT BY LATE FRIDAY. * WAVES...NORTH SEAS AROUND 4 FT TONIGHT...BUILDING TO 6 TO 10 FT AT 8 SECONDS LATER FRIDAY. SEAS WILL BEGIN TO SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
419 WHUS76 KEKA 031043 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 AM PST FRI JAN 3 2014 PZZ470-031845- /O.EXT.KEKA.SC.Y.0001.140103T2000Z-140104T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 243 AM PST FRI JAN 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 PM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 3 PM PST SATURDAY. * WINDS...N 10 TO 20 KT THIS MORNING...INCREASING TO 20 TO 25 KT WITH GUSTS UP TO 35 KT LATE TODAY AND TONIGHT. * WAVES...N 4 TO 6 FT AT 7 SECONDS AND NW 5 TO 7 FT AT 15 SECONDS TODAY BUILDING TO 9 TO 12 FT AT 9 SECONDS TONIGHT. SEAS WILL SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-031845- /O.EXT.KEKA.SC.Y.0001.140103T2000Z-140104T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 243 AM PST FRI JAN 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 AM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 AM PST SATURDAY. * WINDS...N 10 TO 20 KT THIS MORNING...INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON. * WAVES...NORTH SEAS 4 TO 6 FT AT 7 SECONDS AND NW 5 TO 7 FT AT 15 SECONDS...BUILDING TO 8 TO 11 FT AT 9 SECONDS TONIGHT. SEAS WILL SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
880 WHUS76 KEKA 031640 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 AM PST FRI JAN 3 2014 PZZ470-040045- /O.CON.KEKA.SC.Y.0001.140103T2000Z-140104T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 AM PST FRI JAN 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM PST SATURDAY. * WINDS...N 10 TO 20 KT THIS MORNING...INCREASING TO 20 TO 30 KT WITH GUSTS UP TO 35 KT LATE TODAY AND TONIGHT. * WAVES...N 4 TO 6 FT AT 7 SECONDS AND NW 5 TO 7 FT AT 15 SECONDS TODAY BUILDING TO 9 TO 12 FT AT 9 SECONDS TONIGHT. SEAS WILL SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040045- /O.CON.KEKA.SC.Y.0001.140103T2000Z-140104T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 AM PST FRI JAN 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM PST SATURDAY. * WINDS...N 10 TO 20 KT THIS MORNING...INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON. * WAVES...NORTH SEAS 4 TO 6 FT AT 7 SECONDS AND NW 5 TO 7 FT AT 15 SECONDS...BUILDING TO 8 TO 11 FT AT 9 SECONDS TONIGHT. SEAS WILL SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
603 WHUS76 KEKA 032327 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 327 PM PST FRI JAN 3 2014 PZZ470-040730- /O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 327 PM PST FRI JAN 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY... * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT...SLOWLY DIMINISHING ON SATURDAY. * WAVES...N BUILDING TO 10 FT AT 7 TO 9 SECONDS TONIGHT. SEAS WILL BEGIN TO SUBSIDE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040730- /O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 327 PM PST FRI JAN 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT...SLOWLY DIMINISHING ON SATURDAY. * WAVES...N BUILDING TO 8 TO 10 FT AT 9 SECONDS TONIGHT. SEAS WILL SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
317 WHUS76 KEKA 040501 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 PM PST FRI JAN 3 2014 PZZ470-041315- /O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 901 PM PST FRI JAN 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY... * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT...SLOWLY DIMINISHING ON SATURDAY. * WAVES...N 10 FT AT 8 TO 9 SECONDS TONIGHT. SEAS WILL SUBSIDE TO 7 TO 9 FT AT 9 SECONDS SATURDAY...AND THEN TO 4 TO 5 FT SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-041315- /O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 PM PST FRI JAN 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT...SLOWLY DIMINISHING TO 5 TO 10 KT ON SATURDAY. * WAVES...N 9 TO 10 FT AT 10 SECONDS TONIGHT. SEAS WILL SUBSIDE TO 6 TO 8 FT AT 9 SECONDS ON SATURDAY...AND THEN AROUND 4 FT SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
655 WHUS76 KEKA 041023 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 AM PST SAT JAN 4 2014 PZZ470-041830- /O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 AM PST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THIS MORNING DIMINISHING THROUGH TONIGHT. * WAVES...N 7 T 9 FT AT 8 SECONDS THIS MORNING SUBSIDING TO 3 TO 5 FT BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-041700- /O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 AM PST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...N 15 TO 25 KT EARLY THIS MORNING DIMINISHING TO 5 TO 10 KT THIS AFTERNOON. * WAVES...N 6 TO 8 FT AT 8 SECONDS THIS MORNING SUBSIDING TO 3 TO 5 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
180 WHUS76 KEKA 041704 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 AM PST SAT JAN 4 2014 PZZ475-041815- /O.EXP.KEKA.SC.Y.0001.000000T0000Z-140104T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 904 AM PST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ470-042300- /O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 904 AM PST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...N 15 TO 25 KT THIS MORNING DIMINISHING THIS AFTERNOON. * WAVES...N 7 TO 9 FT AT 7 SECONDS THIS MORNING SUBSIDING TO 4 TO 6 FT BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
663 WHUS76 KEKA 042251 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 PM PST SAT JAN 4 2014 PZZ470-050000- /O.EXP.KEKA.SC.Y.0001.000000T0000Z-140104T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 PM PST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM THIS AFTERNOON... WINDS AND SHORT PERIOD SEAS WILL CONTINUE TO GRADUALLY SUBSIDE. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 3:31 AM PST, 11 hours 36 minutes earlier.
Area forecast discussion, Jan 2, 3:31 AM PST, 11 hours 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 331 AM PST THU JAN 2 2014 .SYNOPSIS...A WEAK SYSTEM WILL BRING INCREASING CLOUDS AND A CHANCE FOR DRIZZLE AT THE COAST THIS AFTERNOON AND TONIGHT. HIGH PRESSURE AND OFFSHORE FLOW WILL BRING A RETURN TO MOSTLY SUNNY SKIES FRIDAY THROUGH SUNDAY. INCREASING CLOUDS ARE EXPECTED NEXT WEEK. && .DISCUSSION...HIGH PRESSURE CONTINUES TO BRING CLEAR SKIES TO MUCH OF THE AREA THIS MORNING. THERE IS SOME STRATUS ALONG THE MENDOCINO COAST...ALTHOUGH IT APPEARS TO BE ONLY AT THE IMMEDIATE COAST. SOME PATCHY FOG IS PRESENT NORTH OF THE CAPE AS WELL...BUT IT IS NOT VERY WIDESPREAD. SKIES ARE EXPECTED TO REMAIN CLEAR THIS MORNING. THIS AFTERNOON MID LEVEL CLOUDS ARE EXPECTED TO START MOVING IN AHEAD OF A WEAK FRONT. ONSHORE FLOW WILL LIKELY INCREASE CLOUDS AND FOG ALONG THE COAST. SOME DRIZZLE IS POSSIBLE...ALTHOUGH RECENT MODEL RUNS CONTINUE TO TREND DRIER. FRIDAY MORNING THE NAM AND GFS SHOW DRY AIR MOVING IN BEHIND THE WEAK FRONT. THIS...COMBINED WITH INCREASED MIXING SHOULD CLEAR SKIES FAIRLY QUICKLY ON FRIDAY. TEMPERATURES ALOFT COOL SLIGHTLY SO HIGHS WILL BE COOLER IN INLAND AREAS. HIGH PRESSURE IS SOLIDLY IN PLACE FOR SATURDAY AND SHOULD BRING CLEAR SKIES WITH OFFSHORE FLOW. TEMPERATURES SHOULD WARM NICELY IN INLAND AREAS WITH COASTAL AREAS WARMING AS WELL. THE ONE EXCEPTION COULD BE THE VALLEYS IN TRINITY COUNTY WHERE SOME FOG MAY FORM AND KEEP TEMPERATURES A BIT COOLER. SUNDAY THE RIDGE STARTS TO BREAK DOWN WITH MODELS SHOWING A WEAK SYSTEM APPROACHING THE COAST. THIS STARTS TO TURNS WINDS SOUTHERLY AND MAY BRING SOME STRATUS TO THE MENDOCINO COAST. MONDAY THE GFS IS SHOWING MID LEVEL CLOUDS INCREASING AS A WEAK SHORT WAVE RIDES OVER THE RIDGE. THE ECMWF IS HOLDING THE RIDGE IN PLACE AND KEEPING SKIES MAINLY CLEAR. TUESDAY MODELS CONTINUE TO BRING SOME RAIN TO THE AREA...HOWEVER THEY CONTINUE TO TREND WEAKER WITH THE SYSTEM AND FARTHER TO THE NORTH. HAVE KEPT POPS AT SLIGHT CHANCE TO INDICATE THE POSSIBILITY OF RAIN...BUT WITH THE WAY MODELS ARE TRENDING AND PERFORMANCE OF THE MODELS THIS WEEK WILL KEEP IT AT SLIGHT CHANCE. WEDNESDAY AND THURSDAY THE MODELS SHOW THE RIDGE BUILDING BACK UP OVER THE OVER THE EASTERN PACIFIC...ALTHOUGH DETAILS IN THE STRENGTH AND TIMING VARY. THIS CREATES NORTHWESTERLY FLOW WITH SOME WEAK SYSTEMS MOVING DOWN FROM THE NORTH. MODELS ARE SHOWING LIGHT PRECIP WITH THIS AS WELL SO LEFT THE SLIGHT CHANCE POPS IN PLACE. MKK && .AVIATION...VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS ARE OCCURRING AT KCEC, KACV AND KUKI THIS MORNING. TEMPORARY MVFR CONDITIONS WILL OCCUR AT TIMES THIS MORNING AT KACV DUE TO PATCHY FOG REDUCING VISIBILITIES. OTHERWISE VFR CONDITIONS AND LIGHT WINDS TO LIGHT AND VARIABLE WINDS WILL PREVAIL AT KCEC, KACV AND KUKI TODAY AND TONIGHT. && .MARINE...LIGHT NORTHERLY WINDS WILL PREVAIL ACROSS THE WATERS TODAY WITH LOW TO MODERATE SEAS. THE WINDS AND SEAS WILL INCREASE FRIDAY AND FRIDAY NIGHT AS A DISSIPATING COASTAL LOW PRESSURE TROUGH AND APPROACHING WEAKENING COLD FRONT INCREASES THE PRESSURE GRADIENT. A HIGH PRESSURE SYSTEM WILL STRENGTHEN BEHIND THE FRONTAL BOUNDARY INCREASING THE PRESSURE GRADIENT FRIDAY NIGHT AND SATURDAY PRIMARILY ACROSS THE NORTHERN OUTER WATERS. SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE NORTHERN OUTER WATERS FRIDAY THROUGH SATURDAY MORNING DUE TO INCREASING WINDS AND SEAS. SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE SOUTHERN OUTER WATERS FRIDAY DUE TO SHORT PERIOD SEAS AND FRIDAY NIGHT DUE TO INCREASING WINDS AND SEAS. THE WINDS AND SEAS WILL GRADUALLY DIMINISH SATURDAY AFTERNOON THROUGH EARLY NEXT WEEK. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 2, 5:23 AM PST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 523 AM PST THU JAN 2 2014 CAZ001>004-076-031330- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 523 AM PST THU JAN 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.